Header

UZH-Logo

Maintenance Infos

A direct proof of the s-Hölder continuity of Breckner s-convex functions


Pycia, Marek (2001). A direct proof of the s-Hölder continuity of Breckner s-convex functions. Aequationes Mathematicae, 61(1-2):128-130.

Abstract

We give a direct proof of W. W. Breckner's result that Breckner s-convex real-valued functions on finite dimensional normed spaces are locally s-Hölder.

Abstract

We give a direct proof of W. W. Breckner's result that Breckner s-convex real-valued functions on finite dimensional normed spaces are locally s-Hölder.

Statistics

Citations

Dimensions.ai Metrics

Altmetrics

Downloads

1 download since deposited on 05 Jun 2018
0 downloads since 12 months
Detailed statistics

Additional indexing

Other titles:A direct proof of the regularity of s-convex functions
Item Type:Journal Article, refereed, original work
Communities & Collections:03 Faculty of Economics > Department of Economics
Dewey Decimal Classification:330 Economics
Scopus Subject Areas:Physical Sciences > General Mathematics
Physical Sciences > Discrete Mathematics and Combinatorics
Physical Sciences > Applied Mathematics
Uncontrolled Keywords:Breckner s-convex function, continuity, Hölder condition
Language:English
Date:February 2001
Deposited On:05 Jun 2018 13:14
Last Modified:31 Jul 2020 01:50
Publisher:Springer
ISSN:0001-9054
OA Status:Closed
Publisher DOI:https://doi.org/10.1007/s000100050165

Download

Closed Access: Download allowed only for UZH members